Alert archive / Washington / River Flood Warnings in 2012
River Flood Warning 23, NWS Seattle, WA
NWS Seattle, WA issued this river flood warning at Nov 18, 2012, 3:20 PM PST for Mason County, Washington. It took effect at Nov 19, 2012, 1:00 AM PST. It was in force for 70 hr.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2012, 3:20 PM PST (23:20 UTC)
- In effect from
- Nov 19, 2012, 1:00 AM PST
- Expired
- Nov 21, 2012, 11:13 PM PST
- In force
- 70 hr
- Issued by
- NWS Seattle, WA
- Flood severity
- Minor
County Mason County, WA
The radar
The Langley Hill radar (KLGX), 74 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Skokomish River near Potlatch (SRPW1).
- Action stage
- 15 ft
- Minor stage
- 16.5 ft
- Moderate stage
- 17.5 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
076 WGUS46 KSEW 182320 FLWSEW BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SEATTLE WA 320 PM PST SUN NOV 18 2012 ...THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WASHINGTON... SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY. .FLOOD BULLETIN NO. 1 HEAVY RAIN OVER THE OLYMPIC MOUNTAINS WILL DRIVE THE SKOKOMISH RIVER ABOVE FLOOD STAGE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA. && WAC045-190820- /O.NEW.KSEW.FL.W.0023.121119T0900Z-121120T2100Z/ /SRPW1.1.ER.121119T0900Z.121119T1800Z.121120T1200Z.NO/ 320 PM PST SUN NOV 18 2012 THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A * FLOOD WARNING FOR THE SKOKOMISH RIVER NEAR POTLATCH * FROM LATE TONIGHT TO TUESDAY AFTERNOON. * AT 2:45 PM SUNDAY THE STAGE WAS 15.4 FEET. * FLOOD STAGE IS 16.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 1 AM MONDAY AND CREST NEAR 16.8 FEET AROUND 10 AM MONDAY. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. * IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER WEST BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD. $$ WEATHER.GOV/SEATTLE
12 follow-up statements
980
WGUS86 KSEW 190716
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1116 PM PST SUN NOV 18 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY.
.FLOOD BULLETIN NO. 2
OLYMPIC PENINSULA REGION
HEAVY RAIN WILL FORCE THE SKOKOMISH RIVER INTO FLOOD STAGE TONIGHT.
ADDITIONAL RAIN WILL KEEP THE RIVER IN FLOOD STAGE THROUGH MONDAY
NIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC045-191616-
/O.CON.KSEW.FL.W.0023.121119T0900Z-121120T2100Z/
/SRPW1.1.ER.121119T0900Z.121119T1800Z.121120T1200Z.NO/
1116 PM PST SUN NOV 18 2012
THE FLOOD WARNING CONTINUES FOR
THE SKOKOMISH RIVER NEAR POTLATCH
* FROM 1 AM MONDAY UNTIL TUESDAY AFTERNOON.
* AT 11:00 PM SUNDAY THE STAGE WAS 16.5 FEET.
* FLOOD STAGE IS 16.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 1 AM MONDAY
AND CREST NEAR 16.8 FEET AROUND 10 AM MONDAY. THE RIVER WILL FALL
BELOW FLOOD STAGE EARLY TUESDAY MORNING.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD
FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER WEST
BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.
$$
WEATHER.GOV/SEATTLE716
WGUS86 KSEW 191543
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
743 AM PST MON NOV 19 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY.
.FLOOD BULLETIN NO. 4.
OLYMPIC PENINSULA REGION
HEAVY RAIN SINCE LAST NIGHT HAS DRIVEN THE SKOKOMISH RIVER ABOVE
FLOOD STAGE. FLOODING ON THE SKOKOMISH WILL CONTINUE THROUGH TUESDAY
NIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC045-200043-
/O.CON.KSEW.FL.W.0023.000000T0000Z-121120T2100Z/
/SRPW1.1.ER.121119T0705Z.121119T1515Z.121120T1200Z.NO/
743 AM PST MON NOV 19 2012
THE FLOOD WARNING CONTINUES FOR
THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL TUESDAY AFTERNOON.
* AT 7:15 AM MONDAY THE STAGE WAS 17.1 FEET.
* FLOOD STAGE IS 16.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST. THE RIVER WILL CREST NEAR 17.2 FEET ABOUT NOON TODAY IS
FORECAST TO STAY ABOVE FLOOD STAGE THROUGH TUESDAY NIGHT.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD
FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER WEST
BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.
$$
ALBRECHT
WEATHER.GOV/SEATTLE356 WGUS46 KSEW 192339 FLWSEW BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SEATTLE WA 339 PM PST MON NOV 19 2012 ...FORECAST FLOODING CHANGED FROM MINOR TO MAJOR SEVERITY FOR THE FOLLOWING RIVERS IN WASHINGTON... SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY. .FLOOD BULLETIN NO. 11. HEAVY RAIN THAT HAS FALLEN ALONG THE SOUTH SLOPES OF THE OLYMPICS WILL GIVE MAJOR FLOODING TO THE SKOKOMISH RIVER AT POTLATCH THIS EVENING. THE RIVER WILL SLOWLY RECEDE LATE TONIGHT THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA. && WAC045-200839- /O.EXT.KSEW.FL.W.0023.000000T0000Z-121121T1154Z/ /SRPW1.3.ER.121119T0705Z.121120T0310Z.121121T0254Z.NR/ 339 PM PST MON NOV 19 2012 ...FORECAST FLOODING INCREASED FROM MINOR TO MAJOR SEVERITY... THE FLOOD WARNING CONTINUES FOR THE SKOKOMISH RIVER NEAR POTLATCH * UNTIL LATE TUESDAY NIGHT. * AT 3:15 PM MONDAY THE STAGE WAS 17.4 FEET. * FLOOD STAGE IS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 17.6 FEET AROUND 7 PM MONDAY. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING. * IMPACT...AT 17.5 FEET...THE SKOKOMISH RIVER WILL CAUSE MAJOR FLOODING...WITH DEEP AND QUICK FLOOD WATERS INUNDATING SOME RESIDENTIAL AREAS...MANY ROADS...AND MUCH OF THE FARM LAND IN THE SKOKOMISH VALLEY. FLOODING WILL OCCUR ALL ALONG THE RIVER INCLUDING HEADWATERS...TRIBUTARIES...AND OTHER STREAMS WITHIN AND NEAR THE SKOKOMISH RIVER BASIN. $$ ALBRECHT WEATHER.GOV/SEATTLE
564
WGUS86 KSEW 200312
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
712 PM PST MON NOV 19 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SATSOP RIVER NEAR SATSOP AFFECTING GRAYS HARBOR COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY.
.FLOOD BULLETIN NO. 14
OLYMPIC PENINSULA REGION
HEAVY RAIN OVER THE SOUTHERN OLYMPICS HAS ENDED. THE SKOKOMISH RIVER
APPEARS TO HAVE CRESTED AND THE SATSOP RIVER WILL CREST SOON. MINOR
FLOODING IS EXPECTED ON BOTH RIVERS...THOUGH THE SKOKOMISH RIVER IS
CLOSE TO THE MAJOR FLOOD STAGE OF 16.5 FEET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC045-201212-
/O.CON.KSEW.FL.W.0023.000000T0000Z-121121T1154Z/
/SRPW1.1.ER.121119T0705Z.121120T0300Z.121121T0800Z.NR/
712 PM PST MON NOV 19 2012
THE FLOOD WARNING CONTINUES FOR
THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL LATE TUESDAY NIGHT.
* AT 6:45 PM MONDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 16.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW
FLOOD STAGE EARLY WEDNESDAY MORNING.
* IMPACT...AT 17.5 FEET...THE SKOKOMISH RIVER WILL CAUSE MAJOR
FLOODING...WITH DEEP AND QUICK FLOOD WATERS INUNDATING SOME
RESIDENTIAL AREAS...MANY ROADS...AND MUCH OF THE FARM LAND IN THE
SKOKOMISH VALLEY. FLOODING WILL OCCUR ALL ALONG THE RIVER
INCLUDING HEADWATERS...TRIBUTARIES...AND OTHER STREAMS WITHIN AND
NEAR THE SKOKOMISH RIVER BASIN.
$$
WAC027-201211-
/O.EXT.KSEW.FL.W.0025.000000T0000Z-121121T0438Z/
/SATW1.1.ER.121120T0017Z.121120T1200Z.121120T1938Z.NO/
712 PM PST MON NOV 19 2012
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE SATSOP RIVER NEAR SATSOP
* UNTIL TUESDAY EVENING.
* AT 6:15 PM MONDAY THE STAGE WAS 34.6 FEET.
* FLOOD STAGE IS 34.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 35.1 FEET
AROUND 4 AM TUESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
LATE MORNING.
* IMPACT...AT 34.0 FEET...THE SATSOP RIVER WILL FLOOD LOW PASTURE
LANDS AND SOME ROADS ALONG THE RIVER.
$$
WEATHER.GOV/SEATTLE598
WGUS86 KSEW 200727
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1127 PM PST MON NOV 19 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY.
SATSOP RIVER NEAR SATSOP AFFECTING GRAYS HARBOR COUNTY.
.FLOOD BULLETIN NO. 15
OLYMPIC PENINSULA REGION
HEAVY RAIN ENDED MONDAY AFTERNOON OVER THE OLYMPIC MOUNTAINS. SINCE THEN
THERE HAVE BEEN PERIODS OF LIGHT RAIN AND BRIEF VIGOROUS SHOWERS BUT NO
HYDROLOGICALLY SIGNIFICANT RAINFALL. RIVERS FLOWING OFF THE SOUTHERN
OLYMPICS WILL SLOWLY RECEDE MONDAY NIGHT AND FALL BELOW FLOOD STAGE ON
TUESDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC045-201700-
/O.EXT.KSEW.FL.W.0023.000000T0000Z-121121T1244Z/
/SRPW1.1.ER.121119T0705Z.121120T0100Z.121121T0344Z.NR/
1127 PM PST MON NOV 19 2012
...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL LATE TUESDAY NIGHT.
* AT 11:00 PM MONDAY THE STAGE WAS 17.2 FEET.
* FLOOD STAGE IS 16.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 17.4 FEET AT 5 PM MONDAY AND WILL
CONTINUE TO FALL TO BELOW FLOOD STAGE TUESDAY EVENING.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD
FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER WEST
BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.
$$
WAC027-201700-
/O.CON.KSEW.FL.W.0025.000000T0000Z-121121T0438Z/
/SATW1.1.ER.121120T0017Z.121120T0645Z.121120T1938Z.NO/
1127 PM PST MON NOV 19 2012
THE FLOOD WARNING CONTINUES FOR
THE SATSOP RIVER NEAR SATSOP
* UNTIL TUESDAY EVENING.
* AT 11:15 PM MONDAY THE STAGE WAS 35.2 FEET.
* FLOOD STAGE IS 34.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 35.3 FEET AT 11 PM MONDAY AND WILL
CONTINUE TO FALL TO BELOW FLOOD STAGE TUESDAY LATE MORNING.
* IMPACT...AT 34.0 FEET...THE SATSOP RIVER WILL FLOOD LOW PASTURE
LANDS AND SOME ROADS ALONG THE RIVER.
$$995
WGUS86 KSEW 201710
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
910 AM PST TUE NOV 20 2012
...THE FLOOD WARNING HAS ENDED FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SATSOP RIVER NEAR SATSOP AFFECTING GRAYS HARBOR COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY.
.FLOOD BULLETIN NO. 19.
OLYMPIC PENINSULA REGION
HEAVY RAINFALL ENDED MONDAY AFTERNOON. SHOWERS WILL CONTINUE FOR THE
NEXT TWO DAYS BUT RAINFALL IS EXPECTED TO BE HYDROLOGICALLY INSIGNIFICANT.
FLOODING HAS ENDED ON THE SATSOP RIVER. FLOODING ON THE SKOKOMISH RIVER
WILL SLOWLY RECEDE THROUGH EARLY WEDNESDAY MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC045-210210-
/O.EXT.KSEW.FL.W.0023.000000T0000Z-121121T1900Z/
/SRPW1.1.ER.121119T0705Z.121120T0100Z.121121T1000Z.NR/
910 AM PST TUE NOV 20 2012
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL WEDNESDAY MORNING.
* AT 8:45 AM TUESDAY THE STAGE WAS 17.1 FEET.
* FLOOD STAGE IS 16.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW
FLOOD STAGE EARLY WEDNESDAY MORNING.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD
FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER WEST
BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.
$$
WAC027-201740-
/O.CAN.KSEW.FL.W.0025.000000T0000Z-121121T0438Z/
/SATW1.1.ER.121120T0017Z.121120T0645Z.121120T1209Z.NO/
910 AM PST TUE NOV 20 2012
THE FLOOD WARNING HAS ENDED FOR
THE SATSOP RIVER NEAR SATSOP
* AT 8:15 AM TUESDAY THE STAGE WAS 32.9 FEET.
* FLOOD STAGE IS 34.0 FEET.
* FELL BELOW FLOOD STAGE EARLY THIS MORNING.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE 4:09 AM TUESDAY EARLY
THIS MORNING AND WILL CONTINUE TO FALL.
$$
ALBRECHT
WEATHER.GOV/SEATTLE756
WGUS86 KSEW 202258
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
258 PM PST TUE NOV 20 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY.
.FLOOD BULLETIN NO. 22.
OLYMPIC PENINSULA REGION
HEAVY RAINFALL ENDED MONDAY AFTERNOON. SHOWERS WILL CONTINUE FOR THE
NEXT TWO DAYS BUT RAINFALL IS EXPECTED TO BE HYDROLOGICALLY INSIGNIFICANT.
FLOODING ON THE SKOKOMISH RIVER WILL SLOWLY RECEDE THROUGH WEDNESDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC045-210758-
/O.CON.KSEW.FL.W.0023.000000T0000Z-121121T1900Z/
/SRPW1.1.ER.121119T0705Z.121120T0100Z.121121T1000Z.NR/
258 PM PST TUE NOV 20 2012
THE FLOOD WARNING CONTINUES FOR
THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL WEDNESDAY MORNING.
* AT 2:45 PM TUESDAY THE STAGE WAS 17.0 FEET.
* FLOOD STAGE IS 16.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW
FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD
FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER WEST
BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.
$$
WEATHER.GOV/SEATTLE614
WGUS86 KSEW 210620
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1020 PM PST TUE NOV 20 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY.
.FLOOD BULLETIN NO. 24
OLYMPIC PENINSULA REGION
HEAVY RAINFALL ENDED MONDAY AFTERNOON. SHOWERS WILL CONTINUE THROUGH
WEDNESDAY BUT RAINFALL AMOUNTS ARE NOT EXPECTED TO BE HYDROLOGICALLY
SIGNIFICANT. FLOODING ON THE SKOKOMISH RIVER WILL SLOWLY RECEDE
THROUGH WEDNESDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC045-211520-
/O.EXT.KSEW.FL.W.0023.000000T0000Z-121122T0300Z/
/SRPW1.1.ER.121119T0705Z.121120T0100Z.121121T1800Z.NR/
1020 PM PST TUE NOV 20 2012
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL WEDNESDAY EVENING.
* AT 9:45 PM TUESDAY THE STAGE WAS 16.8 FEET.
* FLOOD STAGE IS 16.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW
FLOOD STAGE WEDNESDAY LATE MORNING.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD
FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER WEST
BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.
$$
WEATHER.GOV/SEATTLE046
WGUS86 KSEW 211409
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
609 AM PST WED NOV 21 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY.
.FLOOD BULLETIN NO. 26
OLYMPIC PENINSULA REGION
THE SKOKOMISH RIVER WILL CONTINUE TO SLOWLY RECEDE TODAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC045-212309-
/O.CON.KSEW.FL.W.0023.000000T0000Z-121122T0300Z/
/SRPW1.1.ER.121119T0705Z.121120T0100Z.121121T1800Z.NR/
609 AM PST WED NOV 21 2012
THE FLOOD WARNING CONTINUES FOR
THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL THIS EVENING.
* AT 5:45 AM WEDNESDAY THE STAGE WAS 16.7 FEET.
* FLOOD STAGE IS 16.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW
FLOOD STAGE LATE THIS MORNING.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD
FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER WEST
BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.
$$
WEATHER.GOV/SEATTLE973
WGUS86 KSEW 211528
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
728 AM PST WED NOV 21 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY.
.FLOOD BULLETIN NO. 27.
OLYMPIC PENINSULA REGION
MODERATE RAIN SHOWERS OVERNIGHT CAUSED A MINOR RISE IN THE
SKOKOMISH RIVER EARLY THIS MORNING. WHILE THE RIVER HAS STARTED TO
RECEDE AGAIN...IT IS NOW EXPECTED TO REMAIN ABOVE FLOOD STAGE
AT POTLATCH THROUGH THIS AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC045-220028-
/O.EXT.KSEW.FL.W.0023.000000T0000Z-121122T0744Z/
/SRPW1.1.ER.121119T0705Z.121120T0100Z.121121T2244Z.NR/
728 AM PST WED NOV 21 2012
...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL THIS EVENING.
* AT 7:00 AM WEDNESDAY THE STAGE WAS 16.7 FEET.
* FLOOD STAGE IS 16.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL SLOWLY RECEDE TODAY.
THE RIVER WILL FALL TO BELOW FLOOD STAGE LATE THIS AFTERNOON.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD
FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER WEST
BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.
$$
ALBRECHT
WEATHER.GOV/SEATTLE007
WGUS86 KSEW 212331
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
331 PM PST WED NOV 21 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY.
.FLOOD BULLETIN NO. 29.
OLYMPIC PENINSULA REGION
MODERATE RAIN SHOWERS OVERNIGHT CAUSED A MINOR RISE IN THE
SKOKOMISH RIVER EARLY THIS MORNING. THE RIVER WILL SLOWLY RECEDE
TONIGHT...DROPPING BELOW FLOOD STAGE LATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC045-220831-
/O.EXT.KSEW.FL.W.0023.000000T0000Z-121122T1500Z/
/SRPW1.1.ER.121119T0705Z.121120T0100Z.121122T0600Z.NR/
331 PM PST WED NOV 21 2012
...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL THURSDAY MORNING.
* AT 3:00 PM WEDNESDAY THE STAGE WAS 16.6 FEET.
* FLOOD STAGE IS 16.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW
FLOOD STAGE TONIGHT.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD
FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER WEST
BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.
$$
ALBRECHT
WEATHER.GOV/SEATTLE579
WGUS86 KSEW 220713
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1113 PM PST WED NOV 21 2012
...THE FLOOD WARNING HAS ENDED FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
CHEHALIS RIVER AT PORTER AFFECTING GRAYS HARBOR COUNTY.
.FLOOD BULLETIN NO. 30
OLYMPIC PENINSULA REGION
THE SKOKOMISH RIVER NEAR POTLATCH IN MASON COUNTY WILL CONTINUE TO
RECEDE OVERNIGHT.
&&
WAC045-220743-
/O.CAN.KSEW.FL.W.0023.000000T0000Z-121122T1500Z/
/SRPW1.1.ER.121119T0705Z.121120T0100Z.121122T0255Z.NR/
1113 PM PST WED NOV 21 2012
THE FLOOD WARNING HAS ENDED FOR
THE SKOKOMISH RIVER NEAR POTLATCH
* AT 10:45 PM WEDNESDAY THE STAGE WAS 16.3 FEET.
* FLOOD STAGE IS 16.5 FEET.
* FELL BELOW FLOOD STAGE THIS EVENING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 15.0 FEET...THE SKOKOMISH RIVER WILL LOCALLY SPILL OVER
ITS BANKS INTO LOW AREAS OF THE SKOKOMISH VALLEY.
$$
WAC027-221613-
/O.EXT.KSEW.FL.W.0031.000000T0000Z-121123T0421Z/
/CRPW1.1.ER.121121T1430Z.121122T0430Z.121122T1921Z.NO/
1113 PM PST WED NOV 21 2012
...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE CHEHALIS RIVER AT PORTER
* UNTIL THURSDAY EVENING.
* AT 10:45 PM WEDNESDAY THE STAGE WAS 21.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 21.3 FEET AT 8 PM WEDNESDAY AND
WILL CONTINUE TO FALL TO BELOW FLOOD STAGE THURSDAY LATE MORNING.
* IMPACT...AT 21.0 FEET...THE CHEHALIS RIVER IN GRAYS HARBOR WILL
FLOOD LOW PASTURE LANDS AND SOME ROADS. HIGH TIDAL LEVELS AT
ABERDEEN WILL WORSEN FLOODING ALONG THE LOWER REACHES.
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Nov 18, 9:00 AM PST, 6 hours 20 minutes earlier.
Area forecast discussion, Nov 18, 9:00 AM PST, 6 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 AM PST SUN NOV 18 2012
.SYNOPSIS...TWO VIGOROUS FRONTS WILL MOVE THROUGH WESTERN WASHINGTON
TONIGHT THROUGH MONDAY NIGHT BRINGING HEAVY RAIN...HIGH MOUNTAIN
SNOW...AND VERY WINDY CONDITIONS MAINLY TO THE COAST AND NORTH
INTERIOR. FRONTS WILL CONTINUE TO MOVE THROUGH THE REGION TUESDAY
THROUGH SATURDAY FOR MORE RAIN...WIND...AND MOUNTAIN SNOW.
&&
.SHORT TERM...THE 00Z MM5 RUNS...AND NOW THE MM5 RUN OFF THE 12Z
NAM...SHOWED BRIEF HIGH WIND ALONG THE COAST AND NORTH INTERIOR.
THERE SHOULD BE A FEW HOURS OF 40 MPH SUSTAINED WIND AND GUSTS NEAR
60 MPH. THESE PERIODS ARE CENTERED AROUND 00Z THIS AFTERNOON ON THE
COAST AND 03Z THIS EVENING OVER THE NORTH INTERIOR. UNLESS THE MM5
OFF THE 12Z GFS IS RADICALLY DIFFERENT...WILL SHORTLY UPGRADE THE
WIND ADVISORY IN THOSE ZONES TO A HIGH WIND WARNING. WILL KEEP THE
HIGH WIND WATCH GOING FOR MONDAY AS WELL...THOUGH RECENT MODEL RUNS
ARE QUITE UNIMPRESSIVE WITH THE WIND ON MONDAY.
THE RADAR IS LIT UP WITH PRECIPITATION AS THE LATEST IMPULSE MOVES
THROUGH THE AREA. THERE IS A BACK EDGE APPARENT AND RAIN HAS AT
LEAST TEMPORARILY ENDED AT KHQM. EXPECT A FEW MORE HOURS OF STEADY
RAINFALL THIS MORNING...THEN SOME TAPERING THIS AFTERNOON. THE NEXT
SYSTEM WILL REACH THE COAST LATE THIS AFTERNOON AND SPREAD INLAND
THIS EVENING. THIS APPEARS TO BE A GOOD SOAKING RAIN...AS ANOTHER
WAVE MOVES THROUGH LATE TONIGHT AND ANOTHER ONE ARRIVES LATE MONDAY
MORNING. THERE COULD BE A BREAK IN THE RAIN MONDAY NIGHT AND TUESDAY
MORNING BEFORE THE NEXT SYSTEM ARRIVES TUESDAY AFTERNOON.
36-HOUR RAINFALL AMOUNTS ENDING AT 00Z TUESDAY ARE ON THE ORDER OF
AN INCH OVER THE INTERIOR LOWLANDS...TWO INCHES ON THE COAST...AND
3-5 INCHES OVER THE OLYMPICS. THERE HAS BEEN A RECENT TREND IN THE
MODELS AWAY FROM HEAVY RAIN OVER THE NORTH CASCADES AND TOWARD HEAVY
RAIN OVER THE SOUTH PART OF THE CENTRAL CASCADES...BASICALLY MOUNT
RAINIER SOUTH. THE CURRENT NAM12 HAS 3-5 INCHES NEAR MOUNT RAINIER
AND TWO INCHES OR SO OVER THE LOWLANDS FROM OLYMPIA SOUTH. BURKE
.LONG TERM...PREVIOUS DISCUSSION...THE WEATHER PATTERN IS LOOKING
LESS ACTIVE ON THANKSGIVING DAY. THE ECMWF BUILDS A FLAT RIDGE OVER
THE PAC NW...DEFLECTING A SYSTEM INTO B.C. THIS SYSTEM MAY STALL
OVER SOUTHERN B.C. THROUGH FRIDAY...THEN WEAKEN AS IT SLOWLY SHIFTS
S/SE THROUGH WESTERN WA ON SAT. A TROUGH BRINGS A FEW MORE SHOWERS
LATE IN THE HOLIDAY WEEKEND - NOTHING TOO ORGANIZED AT THIS POINT. 33
&&
.HYDROLOGY...THE SKOKOMISH RIVER ROSE TO 15 FEET EARLY THIS MORNING
AND WILL CONTINUE TO RISE FOR AT LEAST SEVERAL MORE HOURS IN
RESPONSE TO THE RAINFALL THIS MORNING. AT THIS TIME IT DOES NOT
APPEAR THE MORNING RAINFALL WILL BE ENOUGH TO TAKE THE RIVER ABOVE
FLOOD STAGE. HOWEVER QUITE A BIT MORE RAIN IS IN THE FORECAST
TONIGHT AND MONDAY...WITH 36-HOUR TOTALS ENDING 00Z TUESDAY IN THE
3-5 INCH RANGE FOR THE OLYMPICS. THAT SHOULD DEFINITELY BE ENOUGH TO
FLOOD THE SKOKOMISH AND WILL GO TO A WARNING THIS AFTERNOON.
THERE IS A PROBLEM WITH THE SKOKOMISH RIVER FORECAST HYDROGRAPH NOT
REACHING THE AHPS PAGE ON THE WEB. WILL TRY TO FIX THAT TODAY. FOR
NOW PLEASE NOTE THE FORECAST HAS SRPW1 REACHING FLOOD STAGE AROUND
10 PM TONIGHT...CRESTING AROUND 16.8 FEET LATE TONIGHT...AND
REMAINING ABOVE FLOOD STAGE THROUGH MOST OF MONDAY.
OTHER WESTERN WASHINGTON RIVERS PROBABLY WILL NOT FLOOD AS A RESULT
OF THE RAINFALL LATE SUNDAY THROUGH MONDAY NIGHT. IT IS NOT THE
CLASSIC FLOOD-PRODUCING WEATHER PATTERN. THE SNOW LEVEL WILL ONLY
RISE TO AROUND 5500 FT...AND THERE IS NO INDICATION THAT THE FLOW
WILL TAP INTO DEEP SUBTROPICAL MOISTURE. HOWEVER A POSSIBILITY OF
MINOR FLOODING CANNOT BE RULED OUT FOR A FEW OF THE MOST FLOOD-PRONE
RIVERS. WE WILL NEED TO KEEP A CLOSE EYE ON AT LEAST THE SATSOP...
NOOKSACK...AND STILLAGUAMISH RIVERS.
ENOUGH RAIN WILL FALL OVER THE WESTERN WASHINGTON LOWLANDS TONIGHT
AND MONDAY TO POSE A THREAT OF LANDSLIDES...HIGHLIGHTED IN THE
SPECIAL WEATHER STATEMENT.
THE 00Z ECMWF AND GFS ARE NOW BACKING OFF ON HEAVY PRECIPITATION
LATE THIS WEEK. THE BULK OF THE PRECIPITATION IS STILL AFFECTING
SOUTHERN BRITISH COLUMBIA BUT THIS SYSTEM WEAKENS AS IT SHIFTS INTO
WASHINGTON. HOWEVER THE MODELS HAVE BEEN INCONSISTENT WITH DETAILS
AND IN GENERAL MODEL PERFORMANCE IS POORER WHEN LARGE AMOUNTS OF
RAIN ARE IN THE FORECAST. STAY TUNED. BURKE
&&
.AVIATION...A BROAD UPPER LEVEL TROUGH WILL PERSIST OVER THE
NORTHEAST GULF OF ALASKA THROUGH EARLY THIS WEEK. A STRONG JETSTREAM
CIRCULATING AROUND THE TROUGH WILL CONTINUE TO SEND A SERIES OF
STRONG SYSTEMS INTO WASHINGTON. STRONG SW FLOW ALOFT THROUGH THE
PERIOD. MOIST AT ALL LEVELS AND WEAKLY UNSTABLE.
A BAND OF SHOWERS WAS MOVING THROUGH WESTERN WA THIS MORNING.
ASSOCIATED CEILINGS/VSBYS VARYING BETWEEN VFR AND MVFR. SHOULD HAVE
A BRIEF BREAK ONCE THE BAND MOVES INLAND BEFORE THE NEXT FRONTAL
SYSTEM SPREADS RAIN ONSHORE THIS AFTERNOON. ASSOCIATED CEILINGS/
VSBYS TO DROP PRIMARILY TO MVFR WITH SUFFICIENT SOUTHERLY WINDS TO
LIMIT ANY IFR CONDITIONS.
KSEA...CEILINGS PRIMARILY LOW END OF VFR VARYING BETWEEN 030-045.
THEN DROPPING WITH THE INCOMING RAIN DROPPING TO MAINLY 020-030
AFTER 22Z. SOUTHERLY WINDS AROUND 10 KT RISING TO AROUND 15G25 AFT
00Z THIS AFTERNOON. WINDS ALOFT BETWEEN 020 AND 045 RISING TO 30 TO
50 KT AFTER 22Z. BUEHNER
&&
.MARINE...THE BROAD UPPER LEVEL TROUGH IN THE NORTHEAST PACIFIC AND
ITS ASSOCIATED STRONG WESTERLY JETSTREAM WILL CONTINUE TO SEND A
PARADE OF STORMS INTO WESTERN WASHINGTON THIS WEEK.
THE NEXT ONE IS GEARING UP OFFSHORE WITH THE DEVELOPING PARENT LOW
HEADING NE JUST OFF NORTHERN VANCOUVER ISLAND THROUGH THIS EVENING.
STRONG PRESSURE GRADIENTS ASSOCIATED WITH IT FOR GALE FORCE WINDS IN
MOST WATERS.
ANOTHER ONE WILL BE ON THE FIRST ONES HEELS TAKING A BIT MORE
SOUTHERLY TRACK MON FOR ANOTHER BOUT OF GALES FOR MOST WATERS. A
GALE WATCH IS IN PLACE FOR THESE WATERS WITH THIS STORM. SWELLS IN
THE COASTAL WATERS REMAIN AROUND 15 FEET.
THE REST OF THE WEEK OFFERS MORE STORMS. STAY TUNED THIS WEEK AS
DETAILS UNFOLD. BUEHNER
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WATCH REMAINS IN EFFECT FOR THE SKOKOMISH RIVER IN MASON
COUNTY THIS AFTERNOON THROUGH TUESDAY AFTERNOON.
WINTER STORM WARNING ABOVE 4500 FEET CASCADES THROUGH MONDAY
EVENING.
WINTER WEATHER ADVISORY OLYMPICS THROUGH TONIGHT.
WIND ADVISORY COAST AND NORTH INTERIOR TODAY.
HIGH WIND WATCH COAST MONDAY.
PZ...GALE WARNING COASTAL WATERS...ENTRANCES TO THE STRAIT OF JUAN
DE FUCA AND THE NORTHERN INLAND WATERS...AND ADMIRALTY INLET
THROUGH TONIGHT.
GALE WATCH MONDAY FOR THE COASTAL WATERS...ENTRANCES TO THE
STRAIT OF JUAN DE FUCA AND THE NORTHERN INLAND WATERS...AND
ADMIRALTY INLET.
SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE REMAINING WATERS.
&&
WWW.WEATHER.GOV/SEATTLE
FOR THE GRAPHICAL AFD...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 2:28 AM PST | Gale Watch | SEW | 12 hr | |
| Nov 18, 2:28 AM PST | Gale Warning | SEW | 24 hr | |
| Nov 18, 4:21 AM PST | High Wind Watch | SEW | 11 hr | |
| Nov 18, 4:21 AM PST | Wind Advisory | SEW | San Juan | 5 hr |
| Nov 18, 4:21 AM PST | Winter Storm Warning | SEW | 38 hr | |
| Nov 18, 4:21 AM PST | Winter Weather Advisory | SEW | 26 hr | |
| Nov 18, 9:40 AM PST | High Wind Warning | SEW | San Juan | 12 hr |
Nearby
River Flood Warnings in Washington, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.